# SDR HALA20250217061

- Difficulty date: February 16, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N361HA
- Make and model: Airbus A330-243
- Aircraft serial: 1823
- Aircraft time: 29,777 hours, 4,781 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 29,787 hours, 4,782 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Faulted
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB - ECAM AIR ENGINE 1AND 2 BLEED FAULT ILLUMINATED CLIMBING. PER TSM 36-11-00-810-856-A , PFR ONLY SHOWS PRV E1-400 1HA ISOL 7HA1 SENSE LINE FAULT FOLLOWED TSM 36-11-81-810-908-A PER STEP 4.A.2 A REPLACED BLEED VALVE PER AMM 36-11-52 OPS AND LEAK CHECK OK RAN BOTH ENGINES AT IDLE NO FAULTS NOTED OK FOR SERVICE.
